Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Ian Anderson
Title: Combinatorics of finite sets
Additional book information: Clarendon Press, Oxford, 1987, xv + 250 pp., $45.00. ISBN 0-19-853367-5.

Review Information:

Reviewer: Douglas B. West
Journal: Bull. Amer. Math. Soc. 19 (1988), 515-520
DOI: https://doi.org/10.1090/S0273-0979-1988-15725-4